Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 64, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 30, 2024, 6:57 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2024, 6:57 PM MDT (00:57 UTC)
- Expired
- May 30, 2024, 7:30 PM MDT
- In force
- 33 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 123 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1833 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
613
WUUS55 KPUB 310057
SVRPUB
COC011-061-099-310130-
/O.NEW.KPUB.SV.W.0064.240531T0057Z-240531T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
657 PM MDT Thu May 30 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Prowers County in southeastern Colorado...
South central Kiowa County in southeastern Colorado...
Northeastern Bent County in southeastern Colorado...
* Until 730 PM MDT.
* At 656 PM MDT, severe thunderstorms were located along a line
extending from 8 miles west of Sweetwater Reservoir to 6 miles
southwest of Neegronda Reservoir to near McClave, moving east at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lamar, Wiley, Neeoshe Reservoir, McClave, Sweetwater Reservoir,
Hasty, Neegronda Reservoir, Queens Reservoir, and John Martin
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3847 10268 3833 10244 3810 10255 3807 10301
3822 10311 3835 10307
TIME...MOT...LOC 0056Z 258DEG 28KT 3834 10294 3823 10284 3811 10288
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe1 follow-up statement
212
WWUS55 KPUB 310130
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
730 PM MDT Thu May 30 2024
COC011-061-099-310140-
/O.EXP.KPUB.SV.W.0064.000000T0000Z-240531T0130Z/
Prowers CO-Kiowa CO-Bent CO-
730 PM MDT Thu May 30 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS...SOUTH
CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However, small
hail and gusty winds are still possible with these thunderstorms.
&&
LAT...LON 3847 10268 3833 10244 3810 10255 3807 10301
3822 10311 3835 10307
TIME...MOT...LOC 0130Z 258DEG 28KT 3839 10261 3828 10251 3816 10255
$$
SimcoeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:11 PM MDT, 46 minutes earlier. Its key messages:
- Scattered thunderstorms will continue through the evening, with a few severe over the eastern plains. Main threat with severe storms will be hail, possibly up to 2 inches in diameter, and strong outflow winds up to 70 mph.
- Scattered thunderstorms will develop over the mountains tomorrow afternoon (mainly over the eastern mountains) and then move over the plains. A few could be strong to severe.
- Strong to severe storms will possible on Friday evening and again Saturday afternoon/evening across southeast Colorado.
- Warmer and drier weather remains on tap for the end of the weekend into at the middle of next week.
Area forecast discussion, May 30, 6:11 PM MDT, 46 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 611 PM MDT Thu May 30 2024 .KEY MESSAGES... - Scattered thunderstorms will continue through the evening, with a few severe over the eastern plains. Main threat with severe storms will be hail, possibly up to 2 inches in diameter, and strong outflow winds up to 70 mph. - Scattered thunderstorms will develop over the mountains tomorrow afternoon (mainly over the eastern mountains) and then move over the plains. A few could be strong to severe. - Strong to severe storms will possible on Friday evening and again Saturday afternoon/evening across southeast Colorado. - Warmer and drier weather remains on tap for the end of the weekend into at the middle of next week. && .UPDATE... Issued at 603 PM MDT Thu May 30 2024 Updated pops based on the latest radar trends. A line of thunderstorms, some strong to severe, stretches southwest from near Haswell, back to Timpas. Another cluster of storms is moving across Huerfano County. The strongest cores will be capable of producing hail of 1 to 2 inches in diameter, and outflow wind gusts near 60 mph. These storms will continue to track east impacting the Plains. The environment shows around 2500 j/kg of SBCAPE and 0-6km shear of around 30 kts. That should be enough to sustain stronger cores through the evening hours. Mozley && .SHORT TERM /THROUGH TONIGHT/... Issued at 250 PM MDT Thu May 30 2024 Detailed discussion: Currently and through tonight... Latest CAMs continue to show progression of a developed MCS right over the most southeastern corner of Colorado that expands southeastward and forces back an outflow towards the northwest. This will allow for an increase of low-level southeasterly flow and moisture advection, with increasing dewpoints (approaching 60F in some areas) extending up into the lower Arkansas River Valley by later in the evening. At the same time, upsloping winds and a conditionally unstable environment, which will help to initiate convection over the Pikes Peak Region (PPR) and Ramparts, which will move off towards the east with mid-level westerly winds in place. This will eventually interact with the outflow boundary moving up from the southeast to help intensify the convection as it continues to move southeastward and over Kiowa County, or possibly further south if the NAMNest verifies. The combination with the convergence and conditionally unstable environment becoming more unstable as will likely cause these storms to become severe. The only caveat is that shear will be lacking where the brunt of the convection will be, with better values further south over the far southeastern plains, and also that there is currently a fair amount of CIN (capping) which may inhibit intensification. The HRRR still has storms merging into nearly a QLCS formation as they make their way towards the CO/KS border. The NAMNest is similar, but further south. If this comes to fruition, this will mainly become a strong wind threat, basically from Eads to Lamar if the HRRR resolves this better, and possibly have some landspouts occur. Although there are some other high res guidance which suggests that some of these storms will be more discrete. As the evening progresses, we will continue to monitor the environment on SPC and determine if this outflow and the timing will be efficient for further development and the threat of severe thunderstorms over the far eastern plains. Some of the storms will be capable of producing hail of possibly up to 2 inches in diameter, as well as strong and gusty outflow winds that could reach up to 70 mph, especially if storms merge and become organized into a linear (QLCS) pattern. These storms will continue to move off throughout the early morning hours tomorrow, and should be clear of the CWA by around to 3 to 4 AM. From there, skies will continue to clear, with temperatures dropping down into the low to mid 50s across the plains, and generally in the 30s and 40s for high country. Tomorrow... As the U/L trough remains to the north and keeps westerly mid-level flow in place over the region, along with some recycled moisture and orographic lifting, thunderstorms will develop again over the mountains (mainly over the eastern mountains where there will be better instability). With the steering flow, these storms will eventually come off the mountains and over into the plains where there will be better instability and shear, and have a possibility of becoming severe again, especially as they continue to move further to the east. That being said, overall there will not be as much instability tomorrow as there was today, so perhaps the hail will not be as large and wind gusts not as strong. It will also be overall a little more stable on the plains with cooler temps, which will be around 5 to 10 degrees cooler from where they were today. -Stewey && .LONG TERM /FRIDAY THROUGH THURSDAY/... Issued at 250 PM MDT Thu May 30 2024 Friday night-Saturday night...West to southwest flow aloft remains progged across the region as a shortwave trough translates across across the Intermountain West and into the Northern Rockies by Saturday night. The progged increased flow aloft (shear), combined with enhanced low level moisture within south to southeast low level return flow across the southeast Colorado Plains, will lead to the potential for strong to severe storms across southeast Colorado both Friday evening and again Saturday afternoon and evening. Specifics on the amount on of instability and shear profiles will depend on previous days convective debris and outflows, however, SPC Day 2 and Day 3 outlooks still indicate a marginal to slight risk of severe storms, producing large hail and damaging winds, across most of eastern Colorado. Further west, some uvv ahead of said wave could produce some high based -shra/-trsa west of the Front Range, with main threats being gusty outflow winds, with inverted v profiles. Sunday-Monday...Moderate west to southwest flow across the region Sunday becomes more northwest Sunday night into Monday, as shortwave trough translates across the Northern Rockies and into the Upper Midwest. Latest models continue to indicate a dryline pushing east into western Kansas Sunday afternoon, with expected breezy and warm westerly flow pushing into eastern Colorado, with highs pushing into the mid 80s to mid 90s across the plains, and mainly 60s and 70s across the higher terrain. Dry and breezy conditions will create enhanced fire danger, however, current fuel status remains non critical areawide. Passing wave send a week front across the area Sunday night into Monday morning, however, temperatures to remain generally above seasonal levels on Monday. Tuesday-Thursday...While models differ on the timing of the upper level ridging building across across the Rockies, generally warm and dry conditions remain progged across the area into the middle of next week. && .AVIATION /00Z TAFS THROUGH 00Z SATURDAY/... Issued at 522 PM MDT Thu May 30 2024 KALS...VFR conditions through the next 24 hours. A few showers and thunderstorms will be possible Friday afternoon and evening across the San Luis Valley. The main concerns will be gusty outflow winds at the terminal Friday afternoon. KCOS and KPUB...a shower may be possible at KCOS this evening, but confidence in occurrence is low. Otherwise, VFR conditions will prevail at both terminals through much of the period. Another round of showers and thunderstorms is forecast for Friday afternoon and evening. KCOS looks to see the best chances of seeing thunderstorms on Friday. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...MOZLEY SHORT TERM...STEWARD LONG TERM...MW AVIATION...MOZLEY
Hazardous weather outlook, May 30, 11:44 AM MDT, 7 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1144 AM MDT Thu May 30 2024 COZ058>089-093>099-311745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1144 AM MDT Thu May 30 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Increasing thunderstorm coverage is expected for our plains today. Some storms could be strong to severe, especially for areas along and east of I-25 for this afternoon and this evening. Main risks with storms on our plains today will be large hail up to 1.5 inches in diameter, damaging winds gusting to 60 mph, and cloud to ground lightning. Weaker and more isolated storms are expected over the high country earlier this afternoon as well, where main concerns will be gusty winds and lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe storms will be possible again Friday and Saturday from I-25 eastward, with the greatest coverage of storms over the far southeast plains. Damaging winds and large hail will be the main risk from any storms, along with cloud to ground lightning. Over the mountains and interior valleys, weaker storms are expected, with gusty winds and lightning the main storm threats. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. STEWARD/23
In the hours before
Special weather statement, May 30, 4:56 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
456 PM MDT Thu May 30 2024
COZ086-302330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
456 PM MDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL PUEBLO COUNTY
THROUGH 530 PM MDT...
At 456 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Pueblo Reservoir, or 17 miles southwest of Pueblo,
moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of west central Pueblo
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3802 10485 3808 10486 3812 10465 3800 10465
TIME...MOT...LOC 2256Z 260DEG 10KT 3805 10477
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, May 30, 6:02 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
602 PM MDT Thu May 30 2024
COZ086-087-310030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
602 PM MDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HUERFANO AND SOUTH
CENTRAL PUEBLO COUNTIES THROUGH 630 PM MDT...
At 601 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles east of Greenhorn Mountain, or 28 miles south of Pueblo, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern
Huerfano and south central Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3779 10479 3785 10480 3800 10462 3785 10450
TIME...MOT...LOC 0001Z 245DEG 16KT 3786 10473
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeLocal storm report, May 30, 6:32 PM MDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
632 PM MDT Thu May 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Hail La Junta 37.98N 103.54W
05/30/2024 M1.00 Inch Otero CO Trained Spotter
mostly pea size, with quarter sized hail
mixed in.
&&
kamSpecial weather statement, May 30, 6:32 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
632 PM MDT Thu May 30 2024
COZ086>088-310100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
632 PM MDT Thu May 30 2024
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTHERN PUEBLO COUNTIES THROUGH 700 PM MDT...
At 632 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 18 miles northeast of Walsenburg, or 32 miles south of
Pueblo, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Huerfano, north central Las Animas and southern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3765 10463 3778 10470 3785 10466 3789 10436
3761 10438
TIME...MOT...LOC 0032Z 267DEG 11KT 3781 10454
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SimcoeLocal storm report, May 30, 6:35 PM MDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
635 PM MDT Thu May 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Hail Las Animas 38.07N 103.23W
05/30/2024 M1.25 Inch Bent CO NWS Employee
&&
kamSpecial weather statement, May 30, 6:47 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
647 PM MDT Thu May 30 2024
COZ094-310115-
Eastern Las Animas County CO-
647 PM MDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LAS ANIMAS COUNTY
THROUGH 715 PM MDT...
At 647 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Thatcher, or 35 miles southwest of La Junta, moving
south at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of central Las Animas
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3754 10385 3755 10373 3743 10370 3743 10389
TIME...MOT...LOC 0047Z 003DEG 8KT 3751 10380
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:02 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| May 30, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 35 min |
| May 30, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| May 30, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 33 min |
| May 30, 6:32 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| May 30, 6:47 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| May 30, 7:00 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 30, 7:03 PM MDT | Special Weather Statement | PUB | Kiowa | 27 min |
| May 30, 7:40 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| May 30, 7:52 PM MDT | Special Weather Statement | PUB | Las Animas | 38 min |
| May 30, 8:06 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| May 30, 8:40 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 19 min |
| May 31, 2:17 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| May 31, 2:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| May 31, 3:19 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 26 min |
| May 31, 3:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 31, 4:20 PM MDT | Special Weather Statement | PUB | 25 min | |
| May 31, 4:38 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| May 31, 4:42 PM MDT | Special Weather Statement | PUB | Baca | 33 min |
| May 31, 5:04 PM MDT | Special Weather Statement | PUB | Baca | 26 min |
| May 31, 5:30 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| May 31, 5:38 PM MDT | Special Weather Statement | PUB | Prowers | 37 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.